# SDR N6WA2015112202

- Difficulty date: November 22, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 31,969 hours, 23,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT ROW 15 INOPERATIVE.  CONNECTED HARNESS TO PLUG.  OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 33-51-00.
